Volume 20, issue 2 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Immersed Möbius bands in knot complements

Mark C Hughes and Seungwon Kim

Algebraic & Geometric Topology 20 (2020) 1059–1072
Bibliography
1 J Batson, Nonorientable slice genus can be arbitrarily large, Math. Res. Lett. 21 (2014) 423 MR3272020
2 G E Bredon, J W Wood, Non-orientable surfaces in orientable 3–manifolds, Invent. Math. 7 (1969) 83 MR246312
3 J W Cannon, C D Feustel, Essential embeddings of annuli and Möbius bands in 3–manifolds, Trans. Amer. Math. Soc. 215 (1976) 219 MR391094
4 J S Carter, M Saito, Surfaces in 3–space that do not lift to embeddings in 4–space, from: "Knot theory" (editors V F R Jones, J Kania-Bartoszyńska, J H Przytycki, P Traczyk, V G Turaev), Banach Center Publ. 42, Polish Acad. Sci. Inst. Math. (1998) 29 MR1634445
5 B E Clark, Crosscaps and knots, Internat. J. Math. Math. Sci. 1 (1978) 113 MR478131
6 D Gabai, Foliations and the topology of 3–manifolds, J. Differential Geom. 18 (1983) 445 MR723813
7 M Ozawa, Knots and surfaces, Sūgaku 67 (2015) 403 MR3443920
8 J Simon, An algebraic classification of knots in S3, Ann. of Math. 97 (1973) 1 MR310861
9 M Teragaito, Crosscap numbers of torus knots, Topology Appl. 138 (2004) 219 MR2035482